American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[2] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information   
View Article: PDF

[3] Matthias Aschenbrenner and Stefan Friedl. $3$-Manifold Groups are Virtually Residually $p$. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[4] Daniel T. Wise. The last incoherent Artin group. Proc. Amer. Math. Soc. 141 (2013) 139-149.
Abstract, references, and article information   
View Article: PDF

[5] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[6] Anthony E. Clement. A Hand-Computation Involving Surface Groups, the Reidemeister-Schreier Rewriting Process and Kurosh Subgroup Theorem. Contemporary Mathematics 582 (2012) 65-69.
Book volume table of contents   
View Article: PDF

[7] Margaret H. Dean, Stephen Majewicz and Marcos Zyman. Adjunction of Roots in Exponential A-Groups. Contemporary Mathematics 582 (2012) 71-75.
Book volume table of contents   
View Article: PDF

[8] Markus Lohrey and Benjamin Steinberg. An automata theoretic approach to the generalized word problem in graphs of groups. Proc. Amer. Math. Soc. 138 (2010) 445-453. MR 2557162.
Abstract, references, and article information   
View Article: PDF

[9] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF

[10] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF

[11] A. J. Duncan. Exponential genus problems in one-relator products of groups. Memoirs of the AMS 186 (2007) MR 2294597.
Book volume table of contents   

[12] Danny Calegari and Nathan M. Dunfield. An ascending HNN extension of a free group inside $\operatorname{SL}_{2} \mathbb{C}$. Proc. Amer. Math. Soc. 134 (2006) 3131-3136. MR 2231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. S. Passman. Free products in linear groups. Proc. Amer. Math. Soc. 132 (2004) 37-46. MR 2021246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Erik Guentner. Exactness of one relator groups. Proc. Amer. Math. Soc. 130 (2002) 1087-1093. MR 1873783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rüdiger Göbel and Saharon Shelah. Radicals and Plotkin's problem concerning geometrically equivalent groups. Proc. Amer. Math. Soc. 130 (2002) 673-674. MR 1866018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Koji Fujiwara. The second bounded cohomology of an amalgamated free product of groups. Trans. Amer. Math. Soc. 352 (2000) 1113-1129. MR 1491864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] O. Kharlampovich and A. Myasnikov. Hyperbolic groups and free constructions. Trans. Amer. Math. Soc. 350 (1998) 571-613. MR 1390041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Orazio Puglisi. Free products of finitary linear groups. Proc. Amer. Math. Soc. 124 (1996) 1027-1033. MR 1327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3